# SDR WVER20140401003

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 26,178 hours, 21,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR TO BS 280 FLOORBEAM FOUND TWO ELONGATED FASTENER HOLES. REPAIRED IAW REO 690-53-11-660.
